# SDR 96FDEA01391

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-221
- Aircraft serial: 333
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR FAULT WITH INTERMITTENT NR 1 IDG FAULT.  GENERATOR DID RESET BUT STILL HAD NR 1 IDG FLASHING.  *S/D*  PERFORMED OPS CHECK OF AIR/COOLER, CHECKS GOOD.  REMOVED AND REPLACED NR 1 GCU, OPS CK'D GOOD.
